IDEAS home Printed from https://ideas.repec.org/a/spr/coopap/v45y2010i1p25-57.html
   My bibliography  Save this article

Cone-constrained eigenvalue problems: theory and algorithms

Author

Listed:
  • A. Pinto da Costa

    ()

  • A. Seeger

    ()

Abstract

No abstract is available for this item.

Suggested Citation

  • A. Pinto da Costa & A. Seeger, 2010. "Cone-constrained eigenvalue problems: theory and algorithms," Computational Optimization and Applications, Springer, vol. 45(1), pages 25-57, January.
  • Handle: RePEc:spr:coopap:v:45:y:2010:i:1:p:25-57 DOI: 10.1007/s10589-008-9167-8
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s10589-008-9167-8
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Willard I. Zangwill, 1967. "Non-Linear Programming Via Penalty Functions," Management Science, INFORMS, pages 344-358.
    2. Hua Zhou & Yichao Wu, 2014. "A Generic Path Algorithm for Regularized Statistical Estimation," Journal of the American Statistical Association, Taylor & Francis Journals, pages 686-699.
    3. Elmor L. Peterson, 1976. "Fenchel's Duality Thereom in Generalized Geometric Programming," Discussion Papers 252, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    4. Hua Zhou & Kenneth L. Lange, 2010. "On the Bumpy Road to the Dominant Mode," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics;Finnish Statistical Society;Norwegian Statistical Association;Swedish Statistical Association, vol. 37(4), pages 612-631.
    5. Elmor L. Peterson, 1976. "Optimality Conditions in Generalized Geometric Programming," Discussion Papers 221, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Chen Ling & Hongjin He & Liqun Qi, 2016. "On the cone eigenvalue complementarity problem for higher-order tensors," Computational Optimization and Applications, Springer, pages 143-168.
    2. Chen Ling & Hongjin He & Liqun Qi, 2016. "Higher-degree eigenvalue complementarity problems for tensors," Computational Optimization and Applications, Springer, pages 149-176.
    3. Luís Fernandes & Joaquim Júdice & Hanif Sherali & Masao Fukushima, 2014. "On the computation of all eigenvalues for the eigenvalue complementarity problem," Journal of Global Optimization, Springer, vol. 59(2), pages 307-326, July.
    4. repec:eee:apmaco:v:312:y:2017:i:c:p:134-148 is not listed on IDEAS
    5. repec:eee:apmaco:v:294:y:2017:i:c:p:36-48 is not listed on IDEAS
    6. Chen Ling & Hongjin He & Liqun Qi, 2016. "On the cone eigenvalue complementarity problem for higher-order tensors," Computational Optimization and Applications, Springer, vol. 63(1), pages 143-168, January.
    7. Bomze, Immanuel M., 2012. "Copositive optimization – Recent developments and applications," European Journal of Operational Research, Elsevier, vol. 216(3), pages 509-520.
    8. Zhongming Chen & Liqun Qi, 2016. "A semismooth Newton method for tensor eigenvalue complementarity problem," Computational Optimization and Applications, Springer, pages 109-126.
    9. Pedro Gajardo & Alberto Seeger, 2012. "Reconstructing a matrix from a partial sampling of Pareto eigenvalues," Computational Optimization and Applications, Springer, pages 1119-1135.
    10. Immanuel Bomze & Werner Schachinger & Gabriele Uchida, 2012. "Think co(mpletely)positive ! Matrix properties, examples and a clustered bibliography on copositive optimization," Journal of Global Optimization, Springer, vol. 52(3), pages 423-445, March.
    11. repec:eee:apmaco:v:271:y:2015:i:c:p:594-608 is not listed on IDEAS
    12. Carmo P. Brás & Alfredo N. Iusem & Joaquim J. Júdice, 2016. "On the quadratic eigenvalue complementarity problem," Journal of Global Optimization, Springer, vol. 66(2), pages 153-171, October.
    13. Luís Fernandes & Joaquim Júdice & Hanif Sherali & Maria Forjaz, 2014. "On an enumerative algorithm for solving eigenvalue complementarity problems," Computational Optimization and Applications, Springer, pages 113-134.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:coopap:v:45:y:2010:i:1:p:25-57. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.